# SDR DXTA2010121904368

- Difficulty date: December 17, 2010
- Submitted: December 19, 2010
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,217 hours, 2,236 cycles
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FUEL OBSERVED LEAKING FROM UNDER LT WING.  FUEL WAS TRANSFERRING FROM FUSELAGE TANKS AND WING FUEL GAUGES, INDICATED FULL LEVELS. DURING DESCENT, FUEL LEAKAGE APPEARED TO STOP, APPROX 15 MINUTES AFTER INITIAL DISCOVERY OF LEAK.  INSTALLED NEW PILOT CONTROL VALVE OPS AND LEAKS CHECKED GOOD.
